# SDR EVCA2019052100001

- Difficulty date: May 21, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N559AE
- Make and model: Bell 206L-4
- Aircraft serial: 52472
- Aircraft time: 1,637 hours, 3,694 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 206033110239
- Condition: Cracked
- Location: Fuselage
- Stage of operation: AA
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT STIFFENER IN CENTER POST CRACKED.
